# SDR ASAA2021020234005

- Difficulty date: February 2, 2021
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 45,673 hours, 13,535 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Part number: 3400010260
- Part serial: DE1787404
- Condition: Out Of Limits
- Location: #1 Engine Fan
- Part time: 44,051 hours, 3,371 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER T/C 78472010 #1 ENG. FAN BLADE LUBE BLADES 8 AND 14 CU-N-IN MISSING BEYOND LIMITS. GROUNDED - YES. REMOVED AND REPLACED BLADES #8 & #14 IN #1 ENGINE. REF. T/C 78472010.
